"Anyanyelvünk a matematika"

Sulyok, Erzsébet: "Anyanyelvünk a matematika". Délmagyarország, (65) 145. p. 5. (1975)

For the full text version click the link below.
Item Type: Article
Related URLs: http://digit.bibl.u-szeged.hu/00000/00099/01975/00145/dm_1975_145_005.pdf
Date: 1975. June 22.
Journal title: Délmagyarország
Volume: 65
Number: 145
Page Range: p. 5
Uncontrolled Keywords: József Attila Tudományegyetem
Additional Information: A JATE Bólyai Intézetéről; Fényképpel
Date Deposited: 2019. Apr. 24. 11:03
Last Modified: 2019. Apr. 24. 11:03
URI: http://dmarchiv.bibl.u-szeged.hu/id/eprint/117767

Actions (login required)

View Item View Item